[صفحه اصلی ]   [Archive]  
:: صفحه اصلي :: درباره نشريه :: آخرين شماره :: تمام شماره‌ها :: جستجو :: ثبت نام :: ارسال مقاله :: تماس با ما ::
:: دوره 6، شماره 2 - ( 6-1399 ) ::
جلد 6 شماره 2 صفحات 430-433 برگشت به فهرست نسخه ها
Death of a steroid-dependent nephrotic syndrome patient taking levamisole: A case report
چکیده:   (1386 مشاهده)
Background: Levamisole is an anthelmintic drug used in the treatment of patients with a diagnosis of steroid-dependent nephrotic syndrome. Skin rash has been reported as a drug side effect, but adverse events are really rare.
Case report: The case presented in this article was a 14-year-old boy with steroid-dependent nephrotic syndrome, treated with levamisole due to frequent relapse. He was admitted with rash, weakness, fatigue, fever, and weight loss. Levamisole was discontinued, and the patient’s condition improved in the following two weeks. One year later, the nephrotic syndrome relapsed, and he received prednisolone and levamisole. He was admitted to the hospital six months after re-administration of these drugs because of vasculopathy, and unfortunately, he died due to disseminated intravascular coagulation (DIC).
Conclusions: Although levamisole is a suitable and cost-effective therapy for remission maintenance in steroid-dependent nephrotic syndrome, it is highly recommended to discontinue the drug without re-administration in case of reoccurring adverse effects, especially skin rash and systemic reaction, in addition to close monitoring of the patients under treatment.
     
نوع مطالعه: گزارش مورد | موضوع مقاله: عمومى
ارسال نظر درباره این مقاله
نام کاربری یا پست الکترونیک شما:

CAPTCHA


XML   English Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

neamatshahi M, Navipour E, Barabadi Z, Keykhosravi A. Death of a steroid-dependent nephrotic syndrome patient taking levamisole: A case report. CJP. 2020; 6 (2) :430-433
URL: http://caspianjp.ir/article-1-119-fa.html

Death of a steroid-dependent nephrotic syndrome patient taking levamisole: A case report. مجله کاسپین کودکان. 1399; 6 (2) :430-433

URL: http://caspianjp.ir/article-1-119-fa.html



بازنشر اطلاعات
Creative Commons License این مقاله تحت شرایط Creative Commons Attribution-NonCommercial 4.0 International License قابل بازنشر است.
دوره 6، شماره 2 - ( 6-1399 ) برگشت به فهرست نسخه ها
مجله کودکان کاسپین Caspian Journal of Pediatrics
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4331